# SDR FDEA201007152555

- Difficulty date: July 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NCA601311
- Condition: Misrepaired
- Location: Bs 655-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT FORWARD CARGO STA 665 TO STA 670, LONGERON 45R. EXISTING REPAIR AT FWD CARGO STA 665 TO STA 670, LONGERON 45R EVALUATED AND FOUND NOT IAW SRM REPAIR.  LONGERON REPAIR CARRIED OUT IAW EA  8-5310-138568  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
